PUBLICATIONS

  • ISSN No. Print
  • ISSN No. Online
  • Registration No.
  • Periodicity
  • Print
  • Online
  • Website

Papers- Volume 5, Number 2 (Mar-2017)

Zeros of Lacunary T ype of Polynomials

Authors

BA Zargar

Keywords

Lacunary type polynomial, coefficient, zeros.

DOI
10.15415/mjis.2017.52007

Fixed Points of Almost Generalized ( a , y) - Contractions with Rational Expressions

Authors

GVR Babu, KKM Sarma and VA Kumari

Keywords

α-admissible; ( a, y) -contraction mapping; generalized ( a, y) - contraction mapping; almost Jaggi contraction; almost generalized ( a, y) - contraction map with rational expression.

DOI
10.15415/mjis.2017.52008

Exponential Weighted Moving Average (EWMA) Chart Under The Assumption of Moderateness And Its 3 ∆ Control Limits

Authors

Kalpesh S Tailor

Keywords

Mean deviation, Moderate distribution, Exponential weighted moving average, 3 δ control limits.

DOI
10.15415/mjis.2017.52009

Stochastic Reliability Analysis of Two Identical Cold Standby Units with Geometric Failure & Repair Rates

Authors

Nitin Bhardwaj and Bhupender Parashar

Keywords

Geometric distribution, redundant system, discrete random variable

DOI
10.15415/mjis.2017.52010

Variance Estimation Using Quality Characteristic

Authors

Prabhakar Mishra and Rajesh Singh

Keywords

Mean square error; proportion; population variance; percent relative efficiency; simple random sampling without replacement.

DOI
10.15415/mjis.2017.52011

Similarity Solution of Forced Convection Flow of Powell-Eyring & Prandtl-Eyring Fluids by Group-Theoretic Method

Authors

Hemangini Shukla, Jayshri Patel, Hema C. Surati, Manisha Patel and M.G. Timol

Keywords

Non-Newtonian fluid, Generalized group theoretic method, Powell-Eyringmodel, Prandtl-Eyring model, Forced convection.

DOI
10.15415/mjis.2017.52012
Call for Papers Publication Policy Instructions to the Authors Paper Submission Subscription Form Copyright Form Author Profile Format Sample paper Recommend to a Librarian Patrons & Leadership

Refereed Research Journal

Plagiarism Checked by

Member of CrossRef

Indexing

Call for Papers

Invites papers for next issue of Mathematical Journal of Interdisciplinary Sciences

Frequency

Mathematical Journal of Interdisciplinary Sciences is published Bi-Annually

Number-1 September
Number-2 March